# SDR SWAA2022072517830

- Difficulty date: June 12, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER INSPAR RIB ASSY. #5 (STAB STA 129.50); STIFFENER #3 CRACK NOTED. / [01] CUT AND REMOVED DAMAGE AT RT HORIZONTAL STABILIZER RIB #5 STIFFENER#3 AND PERFORMED SURFACE ROUGNESS OF 125 MICROINCHES RA OR BETTER TOOL USED ROUGNESS BLOCK B/C172331 REF USED SRM 55-10-09-2R-4 STEP 4.B(1)FIG 202 DETAIL A-A;[02] PERFORMED HFEC AT CUT OUT AS PER NDTM PART 6; 51-00-00 PROCEDURE 23. CRACK FOUND AT STIFFENER #3 WEB AREA ADJOINING LOWER FLANGE. CRACK LENGTH : 0.400' [NORTEC 600 ; B/C 166316 ; CALIB.DUE- 10/22];[03] REMOVED DAMAGE AT RT HORIZONTAL STABILIZER RIB #5 STIFFENER #3 WEB AREA LOWER FLANGE REF USED SRM 55-10-09-2R-4 FIG 202 DETAIL A;[11] INSTALLED RIB STIFFENER REPAIR AT RT HORIZONTAL STABILIZER AT #5 RIB REF USED SRM 55-10-09-2R-4 STEP 4FIG 202 DETAIL A;[12] ACCOMPLISHED RIB STIFFENER REPAIR AT RT HORIZONTAL STABILIZER REF USED SRM 55-10-09-2R-4 FIG 202;[13] VERIFIED STEP 11; 12;[14] TASK C/W;[15] TASK C/W
